# SDR UIEA2019082755286

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 85,781 hours, 17,376 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START AFTER LANDING.  APU OIL QUANTITY LOW. SERVICED APU OIL PER AMM 12-13-04. RESTARTED APU, RAN NORMAL, OPS CHECKED GOOD. A/C GOOD FOR CONTINUED SERVICE.
